# SDR C2XA01CL235

- Difficulty date: November 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481113
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLE FLIGHT 3237 THE CREW REPORTED NR 2 ENGINE OIL LEVEL AND PRESSURE WAS DROPPING.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE SHAFT O-RING ON THE NR 4 GENERATOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
